MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS

MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Model Number IAV06006008P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure one in.Pact av access balloon was used to treat the in cannulation zone of the left arm.Approximately 3 months post procedure the patient suffered from juxta anastomotic stenosis of the brachiobasilic avf which was treated with medication and a pci.The pci was performed in the anastomosis of the left arm using a non mdt balloon.The patient recovered.The cec adjudicated the event as a clinically driven tlr intervention.The cec adjudicated the event as related to the study device and not related to the procedure.The site had commented that the treatment area is not within the target lesion of the index procedure.The cec commented that they adjudicated the event as related to the study device and as a tlr intervention because "as per core laboratory analysis, the subject did have revascularization of the target lesion.Maybe the indication was outside of the lesion, but the target lesion was touched during the procedure.This would be the reasoning for the cec adjudication¿.

Brand Name
IN.PACT AV ACCESS
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key15757945
Report Number9612164-2022-04131
Device Sequence Number14996103
Product Code ONU
UDI-Device Identifier00763000232573
UDI-Public00763000232573
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P190008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2022
Device Model NumberIAV06006008P
Device Catalogue NumberIAV06006008P
Device Lot Number0009835623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Initial Report FDA Received Date11/09/2022
Date Device Manufactured07/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight63 KG
Patient EthnicityNon Hispanic
Patient RaceAsian